Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

was wondering if anyone experiences itchyness?? especially right after i put the taz all over my face, it gets itchy around my jawline.

im on my 8th week, and still breaking out :( horrible!

Share this post


Link to post
Share on other sites

was wondering if anyone experiences itchyness?? especially right after i put the taz all over my face, it gets itchy around my jawline.

im on my 8th week, and still breaking out :( horrible!

you should see improvement a month into taking the taz, and the itchiness should stop if not lessen. personally, i would contact your dem about it and see what he/she says. good luck! :dance:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×